It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-16-2009, 10:11 PM   #1
avd avd is offline
Newbie
(female)
 
Join Date: Sep 2009
Posts: 1
avd HB User
Possible reaction to Minocycline - Rash/Swelling

Hi,

About three days ago I broke out into an awful itchy rash. I had been taking Minocycline for just over 2 wks, however, I also just moved to Beijing so I'm not sure if this was a reaction to the Minocycline or to something else that I've encountered in China.

On the first day, I had an itchy red rash all over my legs and bad swelling around my eyes and lip. (I did not have a fever or any difficulty breathing). On the second day, the swelling in my face went down but the rash spread to my back, sides of stomach and arms. On the third day, the itchy rash on my back/legs/stomach lessened but my ankles, hands and arms swelled up. I had some joint pain in my fingers and very bad joint pain in my ankles, so that I couldn't bend my ankles and it hurt to walk.

Today everything seems to be a bit better...my ankles are still swollen but they hurt less and I can walk. The swelling in my hands has gone down a bit (but now they're itchy) and the red marks on my stomach and legs are getting smaller.

I'm not sure if this means I'm getting better or if the rash will get worse later. I stopped Minocycline two days before I developed these symptoms but again, I'm not sure if this happened because of Minocycline. Being in China, I'm probably exposed to a lot of new things that I could be allergic to.

Has anyone had a similar reaction - and was it to Minocycline or to something else?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anaphylactic Reaction? ScaredofStings Allergies 10 06-12-2009 10:16 AM
relapse tetanus reaction? villagevillage Vaccination & Immunization 0 02-13-2009 06:50 PM
Possible Pseudotumor gopackgo Eye & Vision 1 07-25-2008 04:08 PM
Serious allergic reaction Lisinopril HCTZ or side effect??? sunshine123 High & Low Blood Pressure 13 03-25-2008 07:51 AM
Minocycline reaction Lugh Skin Problems 3 03-17-2008 08:32 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:38 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!